Aa
A
A
Close
Avatar universal
swelling on legs n feet due pregabalin
hi,
i took lyrica to reduce creatinine but in just 3 days my legs n feet got swelling really big swelling. i stopped using it. please help me to overcome from this reaction. than kyou
Cancel
1 Answers
Page 1 of 1
141598 tn?1355675363
"i took lyrica to reduce creatinine but in just 3 days my legs n feet got swelling really big swelling."

Get emergency medical help for you are experiencing an allergic reaction to Lyrica.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 uploaded new photos
43 mins ago
973741 tn?1342346373
Blank
specialmom commented on Kemush's status
6 hrs ago
996946 tn?1503252712
Blank
LindaTX Happy 2017 everyone! Comment
Aug 20
Diabetes - Type 2 Community Resources